# SDR SWAA2021060204122

- Difficulty date: July 28, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 29,261 hours, 12,518 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MAIN LANDING GEAR FORWARD BULKHEAD AT B.S. 540 VAPOR BARRIER CRACKED IN TWO (2) LOCATIONS.PERFORMED INTERIM REPAIR PER REPAIR 57 EA-07683 FOR FURTHER CORRECTIVE ACTION REF 943 & #V005123REPETITVE ACTION REQUIRED:REMOVE ALUM FOIL TAPE AND PERFORM DETAILED VISUAL INSP OF THE CRACK FOR ANY ADDITIONAL DAMAGE OR GROWTH. IF ADDITIONAL DEFECTS ARE NOTED; CONTACT SERVICE ENGINEERING. IF NO DEFECTS ARE NOTED RE APPLY SPEED TAPE / (RESOLVED ON W/O: 660284 TASKCARD: N/R-00001 ) (RESOLVED ON W/O: 661954 TASKCARD: N/R-00001 ) (RESOLVED ON W/O: 618615 TASKCARD: N/R-00001 ) (RESOLVED ON W/O: 670844 TASKCARD: N/R-00002 ) (RESOLVED ON W/O: 660284 TASKCARD: N/R-00001 )(RESOLVED ON W/O: 661954 TASKCARD: N/R-00001 ) (RESOLVED ON W/O: 618615 TASKCARD: N/R-00001 ) (RESOLVED ON W/O: 677193 TASKCARD: N/R-00001 ) A) REPETITIVE ACTION REQUIRED COMPLIED WITH; NO ADDITIONAL DAMAGE OR DETERIORATION NOTED. OK TO CONTINUE SERVICE IN ACCORDANCE WITH REFERENCE EA -07683
